# SDR UALA2011030901149

- Difficulty date: March 9, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,977 hours, 13,708 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Valve
- Part number: 340545
- Part serial: F0511
- Condition: Faulty
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD QTY READS XXRF.  LT HYD QTY INDICATING .47 RF - SOV REPLACED IAW WITH AMM. LEAK CHECK CARRIED OUT.
